|bitter mouth taste
Jan 23, 2011
hi Doc i am on Lamzid and Efivarenz with purbac. for a few months now i have have a bitter taste in my mouth as if i have chewed on one of the meds.. the bitters stays for the whole days and for days.. what could be the cause and what should i do to get rid of it?
| Response from Dr. Henry
The zidvoudine in Lamzid can cause taste abnormalities-less likely would be the efavirenz can cause taste problems. I am not familiar with purbac. Chewing on the meds is not recommended versus swallowing the pills whole. Having a good mouth exam looking for gum, tongue or other conditions is recommended to see if there is a contributing oral condition. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.